This morning husband and I had plans to be out of the house for about 7 hours to attend a party for a friend from college. Somehow as we were running around getting ready we each gave difficult child 2 his medicine; so he recieved double dosage. I stayed pretty calm and called the docs and pharmacy to make sure he would be alright; after all we were to be gone for many hours. So instead of 20 mg of vyvanse; he has 40 mg Instead of 125 mg lamictal; he had 250 mg His day went well except for tics; he had them all over the place; head shaking, blowing sounds etc. I really really hope this goes away tomorrow. This is my difficult child 2 not the one with Tourette syndrome. However, unforunately for the past two weeks and about a month or so ago, we saw tics...This makes me very sad; There are some kids who get tics from stimulants, but don't have tourettes. There are some kids with tourettes that feel that a stimulant medication is ok; and that it doesn't really make the tics worse. Because we have recently seen tics I have been considering eliminating the vyvanse altogether, but it has helped, which make me torn. He's been on the vyvanse since the start of 5th grade and he is just about to compelte 6th grade. He is actually on the lowest dose possible. Has anyone had tics that come on from stimulants; but than fade away when the stimulant is taken away? I think maybe I could use some board support to wish away these tics. Oh and did I mention difficult child 1 threw up 3x since yesterday; you can imagine how the babysitter felt when I told him difficult child 1 is sick and difficult child 2 was just overmedicated; and the pharmacy said he be extra agitated and grumpy.